# SDR 2022F00428

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: General aviation
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 3,942 hours, 2,600 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223530
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RH HORIZONTAL UPPER SKIN P/N 6932235-30. ACCOMPLISHED TEXTRON ENGINEERING LETTER DQ36910M1 DATED OCT. 26, 2022; RH HORIZONTAL UPPER SKIN CORROSION.
